# SDR DALA13034259247

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CENTER BOSS UPPER SURFACE INBD JOINT HAS 3 EA BARREL NUT SEALER PLUG LOOSE.  CORROSION FOUND 1 EACH BARREL NUT HOLE.  REMOVED CORROSION, REAMED HOLE, INSTALLED BUSHING ON 1 EACH BARREL NUT HOLE IAW SRM 55-10-03 FIG 15, PARA D, 51-20-00 AND 51-10-03 PARA 14/21.
